Search found 69 matches

by srgraves01
Thu Jan 10, 2019 8:15 pm
Forum: General Topics: RLS/WED
Topic: Characteristics of PLMD/PLMs
Replies: 10
Views: 248

Re: Characteristics of PLMD/PLMs

My wife has told me that for years I would sometimes kick her so she had to put pillows between herself and I (I am grateful for such a patient woman). I also sometimes kick the wall. After augmentation I have had more movements in my hips and back. I remember a post by another member who described ...
by srgraves01
Sat Dec 22, 2018 7:51 am
Forum: Physical Treatments
Topic: Nerve Tension
Replies: 9
Views: 357

Re: Nerve Tension

Ann, Having multiple disease processes as part of RLS is a real possibility. One other possible way of looking at this is that some of these symptoms occur with a greater progression of the disease. I have had RLS for almost 40 years. I have only had pain in the last 5 years or so. I have only exper...
by srgraves01
Sat Dec 22, 2018 7:28 am
Forum: Physical Treatments
Topic: Nerve Tension
Replies: 9
Views: 357

Re: Nerve Tension

But doesn't nerve tension also cause muscle tension? Also, could you explain nerve flossing?

Thanks
by srgraves01
Sat Dec 15, 2018 11:01 pm
Forum: Prescription Medications
Topic: What else should I be trying? I'm at a loss.
Replies: 11
Views: 161

Re: What else should I be trying? I'm at a loss.

I would suggest a strategy of finding two meds and alternate between them. For example find an opioid that works and if Xanax worked for you, you could use that as your second med. Taking one or more drug holidays can help you reduce the dose you need to take. Also try to use other methods such as f...
by srgraves01
Tue Sep 11, 2018 5:58 am
Forum: Prescription Medications
Topic: dipyridamole
Replies: 15
Views: 822

Re: dipyridamole

Steve, The paper describing the use of dipyridamole used test subjects that had mild RLS. My experience and the experience of Rachel (legsbestill) is that for people with moderate and severe RLS that dipyridamole doesn’t replace the regular medicines that you used to control your symptoms. What it ...
by srgraves01
Mon Sep 10, 2018 11:49 pm
Forum: Prescription Medications
Topic: dipyridamole
Replies: 15
Views: 822

Re: dipyridamole

stjohnh wrote:Steve, when you are trying the dipyridamole, were you also taking your regular medications, no other medications, partial doses of your medications?


Part of the time I was taking medications and part of the time I was taking a holiday of a couple of days.

Steve
by srgraves01
Mon Sep 10, 2018 8:53 pm
Forum: Prescription Medications
Topic: dipyridamole
Replies: 15
Views: 822

Re: dipyridamole

.I am sorry to report that dipyridamole had little if any positive effects for me. I started taking 100mg. I experienced the side effects of feeling bad like I was getting sick. This subsided after a.few days and I increased.the dose to 125mg. I again experienced these side effects; but this time th...
by srgraves01
Wed Aug 29, 2018 11:15 pm
Forum: Prescription Medications
Topic: dipyridamole
Replies: 15
Views: 822

Re: dipyridamole

Thanks for all of your encouragement and advice. I was able to get some and took my first dose of 100 mg yesterday. I will let you know how it goes.
by srgraves01
Thu Aug 23, 2018 7:19 pm
Forum: General Topics: RLS/WED
Topic: RLS Foundation hosting a Patient Symposium
Replies: 32
Views: 1957

Re: RLS Foundation hosting a Patient Symposium

*egraves01* when I have to be in the one place for a length of time e.g. international flight... I double dose my meds. Not telling anyone else it's the way to go, just that it's what I do. I visualise people standing, sitting while jiggling, walking on the spot etc. and noone will mind. Thanks for...
by srgraves01
Thu Aug 23, 2018 3:52 pm
Forum: Prescription Medications
Topic: dipyridamole
Replies: 15
Views: 822

Re: dipyridamole

I read the entire thread. Thanks. That was very helpful. I think I will try this. I am to the point that the medications I use have little usefulness. I use a power plate a lot -- several times each night and also multiple times a day -- although I don't have to use it as much during the day, for so...
by srgraves01
Thu Aug 23, 2018 11:39 am
Forum: General Topics: RLS/WED
Topic: RLS Foundation hosting a Patient Symposium
Replies: 32
Views: 1957

Re: RLS Foundation hosting a Patient Symposium

What I want to know is; for those of us with severe RLS and who have endured augmentation; how in the world could we make a session starting at 8:30AM? Actually that is kind of half joking. The way my RLS is, I don't think I could drive there. I recently have been getting severe RLS symptoms sometim...
by srgraves01
Thu Aug 23, 2018 11:25 am
Forum: Prescription Medications
Topic: dipyridamole
Replies: 15
Views: 822

dipyridamole

I recently read the research article on this website that found that a the lack of adenosine as a contributor to RLS. They mentioned that a drug already exists that increases adenosine although it is not very powerful at it. I was wondering if anyone has tried this drug and what were the results?
by srgraves01
Mon Jul 23, 2018 11:40 pm
Forum: Non-prescription Medicines, Supplements, Diet
Topic: Niacin 100mg.
Replies: 9
Views: 774

Re: Niacin 100mg.

I also have had movements in my upper arm and shoulder. In my case I discovered that the movements were coming, at least in part, from my chest muscles. I sometimes do stretching of my chest in a doorway. I raise my arms out perpendicular to my torso and I also put my lower arm up perpendicular to m...
by srgraves01
Tue Jul 03, 2018 2:04 am
Forum: Prescription Medications
Topic: Has anyone used Lyrica for RLS
Replies: 8
Views: 958

Re: Has anyone used Lyrica for RLS

I tried it after I had gone through augmentation. It did not help me and I became very depressed. Not my favorite drug; but that doesn't mean it won't work for you.
by srgraves01
Sat Apr 28, 2018 4:01 am
Forum: Prescription Medications
Topic: Gabapentin Side Effect
Replies: 9
Views: 1339

Re: Gabapentin Side Effect

I don't know about that side effect. But several years ago I was on a higher dose -- about 900 mg and became quite depressed, another side effect. Good luck in determining what to do.

Steve

Go to advanced search